Die-off symptoms after 7 weeks?

Home The Candida Forum Candida Questions Die-off symptoms after 7 weeks?

This topic contains 0 replies, has 1 voice, and was last updated by  nai16 6 years, 10 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #84785

    nai16
    Member
    Topics: 6
    Replies: 7

    Hello again! I have a question about die-off symptoms. My understanding was that they would disappear within a couple of weeks of starting the diet. However, I am now into the 7th week and still experience what I have been assuming to be are die-off symptoms. I do have a sore throat every morning, and during the day, I get variable bouts of light-headedness or “feeling high”, muscle burning sensations, nausea, tummy aches & diarrhoea, and drooping eye lids (temporary worsening of my existing auto-immune disease Myasthenia Gravis). Frequently, but not always, do these symptoms appear 1-2 hours after taking my supplements, or alternatively they appear out of nowhere. My partner, who is also on the diet, gets slight headaches and/or nausea immediately after taking the supplements. Am I safe to assume that these are still die-off symptoms? Or is that unlikely after 7 weeks on the diet?

    Would appreciate some feedback! Thank you.

Viewing 1 post (of 1 total)

The topic ‘Die-off symptoms after 7 weeks?’ is closed to new replies.